



Premier Recreational and Competitive Gymnastics and Cheerleading Facility!

FALL 2019 RECREATIONAL SCHEDULE

SEPTEMBER 7 – DECEMBER 19, 2019

(More classes and fee schedules located on the back)

| RECREATIONAL GYMNASTICS | | | | | | | | |
|---|----------------|----------------------------|----------------------------|----------------------------|--------|--------------------------|-----------------------------|--|
| | Monday | Tuesday | Wednesday | Thursday | Friday | Saturday | Sunday | |
| | | 10:00-10:45 | 10:00-10:45 | 10:00-10:45 | | 9:00-9:45 | 9:00-9:45 | |
| Parent and Tot | | 11:00-11:45 | 11:00-11:45 | 11:00-11:45 | | 9:45-10:30 | 9:15-10:00 | |
| (18 months – 2 years old) | | | | | | 10:00-10:45 | 9:45-10:30 | |
| (10 months 2 years old) | 4:30-5:15 | 5:30-6:15 | 4:30-5:15 | 4:30-5:15 | | 10:45-11:30 | | |
| | | 10.00.11.00 | 40.00.44.00 | 5:30-6:15 | | 0.00.40.00 | 0.00.40.00.()/ | |
| | | 10:00-11:00 11:00-12:00 | 10:00-11:00 11:00-12:00 | 10:00-11:00 11:00-12:00 | | 9:00-10:00 9:30-10:30 | 9:00-10:00 (X 9:15-10:15 | |
| Kindergym | | 11:00-12:00 | 11:00-12:00 | 11:00-12:00 | | 10:15-11:15 | 10:00-11:00 | |
| (3 – 4 years old) | 4:30-5:30 (x2) | 4:30-5:30 | 4:30-5:30 | 4:30-5:30 | | 10:30-11:30 | 10:30-11:30 | |
| Ask about our daytime | 5:30-6:30 | 4:45-5:45 | 5:30-6:30 | 4:45-5:45 (x2) | | 11:00-12:00 | 11:00-12:00 | |
| flexible scheduling! | 6:30-7:30 | 5:30-6:30 | 5:45-6:45 | 6:15-7:15 | | 11:30-12:30 | 12:00-1:00 | |
| | 0.50 7.50 | 6:30-7:30 | 6:00-7:00 | 0.13 7.13 | | 12:00-1:00 | 12.00 1.00 | |
| | | | | | | 1:00-2:00 | | |
| Advanced Kindergym | | | | 5:30-7:00 | | | 9:00-10:30 (x | |
| | | | | | | 9:00-10:00 | 9:00-10:00 | |
| | 4:30-5:30 | | | | | 10:00-11:00 | 10:00-11:00 | |
| | 5:00-6:00 | 4:30-5:30 | 4:30-5:30 | 4:30-5:30 | | 11:00-12:00 | 10:30-11:30 | |
| Junior | 5:30-6:30 | 5:30-6:30 (x2) | 5:30-6:30 | 5:30-6:30 | | 11:30-12:30 | 11:00-12:00 | |
| (5 – 6 years old) | 6:00-7:00 | 5:45-6:45 | 7:00-8:00 | 6:30-7:30 | | 12:15-1:15 | 11:15-12:15 | |
| | 6:30-7:30 | | | 7:15-8:15 | | 12:30-1:30 | 11:30-12:30 | |
| | | | | | | 1:15-2:15 | 12:00-1:00 | |
| Junior Advanced | 5:15-6:45 | | | 5:45-7:15 | | 10:30-12:00 | 11:30-1:00 | |
| Junior Tumbling | | 4:30-5:30 | | | | | | |
| | | | | | | 9:15-10:15 | 10:00-11:00 | |
| | 5:30-6:30 | 4:30-5:30 | 4:45-5:45 | 4:30-5:30 | | 10:30-11:30 | 10:15-11:15 | |
| Intermediate | 6:30-7:30 | 6:15-7:15 | 6:30-7:30 (x2) | 6:00-7:00 | | 11:15-12:15 | 10:30-11:30 | |
| (7 – 9 years old) | 7:00-8:00 | 6:45-7:45 | 7:30-8:30 | 7:00-8:00 | | 11:30-12:30 | 11:00-12:00 | |
| | 7:30-8:30 | 7:30-8:30 | | 7:30-8:30 | | 12:30-1:30 | 1:00-2:00 | |
| total and the first state of the state of | C 45 0 45 | 6 20 0 00 | | 5 45 7 45 | | 1:30-2:30 | 11 20 1 00 | |
| Intermediate Advanced | 6:45-8:15 | 6:30-8:00 | | 5:45-7:15 | | 12:00-1:30 | 11:30-1:00 | |
| Intermediate Tumbling | | | | 7:00-8:30 | | 9:00-10:30 | | |
| Senior (10+ years) | | 7:00-9:00 (2 hr) | 6:45-8:15 (1.5hr) | 7:15-8:45 (1.5hr) | | 9:00-11:00 (2hr) | 10:00-11:30 | |
| | | 7:15-8:45 (1.5hr) | | 8:00-9:00 (1hr) | | | (1.5hr) | |
| Senior Advanced | 7:30-9:30 | | 7:30-9:30 | | | 1:45-3:45 | | |
| Senior Tumbling | 7:30-9:00 | | 8:00-9:30 | | | | 11:30-1:00 | |
| Junior Boys (5-6) | | | 4:30-5:30 | | | 12:00-1:00 | | |
| Intermediate Boys (7-9) | | | 5:30-7:00 | | | 1:00-2:30 | | |
| | | | 7:00-8:30 | | | | | |
| Senior Boys (10+) | | | 7.00 0.30 | | | | | |
| NEW!! Accelerated Junior | | | | | | 1:00-3:00 | | |
| NEW !! Accelerated Interm. | | | | 4:30-6:30 | | | | |
| | | 6:30-8:30 | | | | | | |
| NEW !! Accelerated Senior | | | | | | | | |



NEW! NINJA CLASSES – Our new Ninja classes have been super popular and fill very quickly! These co-ed Ninja classes focus on flexibility, endurance, agility, balance and coordination. Classes include obstacles, flexibility training and conditioning circuits. A great way to build strength and self-confidence!

| NEW!! NINJA CLASSES | | | | | | | | | |
|---------------------------------------|--------|---------|-----------|-----------|--------|-----------|------------|--|--|
| | Monday | Tuesday | Wednesday | Thursday | Friday | Saturday | Sunday | | |
| NINJA 101 (5-7 years old) | | | | | | 2:45-3:45 | 12:30-1:30 | | |
| NINJA 101 (8+ yrs) | | | | 7:15-8:15 | | | 1:00-2:00 | | |
| NINJA 102 (prerequisite Ninja 101) | | | | | | | 1:30-2:30 | | |

^{*}Note: to register for Ninja 102, the athlete must have completed Ninja 101 and have experience doing aerial inversions (flips)



London Heat Cheerleading offers a premier recreational and competitive cheerleading program. We have been building champions for over 10 years and are super excited for the 2019-2020 season! Recreational classes are a perfect way to introduce the sport of cheerleading to your child. Interested in becoming a part of our competitive London Heat team? Email us at info@londonheatcheerleading.com to arrange for an assessment.

| RECREATIONAL CHEERLEADING WITH LONDON HEAT | | | | | | | | |
|--|-----------|-----------|-----------|-----------|--------|-------------|--------|--|
| | Monday | Tuesday | Wednesday | Thursday | Friday | Saturday | Sunday | |
| Cheer 101 (3-5 years) | | 5:00-5:45 | | | | 9:30-10:15 | | |
| Cheer 101 (6-9 years) | 7:00-8:00 | | 5:30-6:30 | | | 10:30-11:30 | | |
| Cheer 101 (10+ years) | | | 6:30-7:30 | | | | | |
| Cheer 102 (must have back walkover) | | | | 5:00-6:00 | | | | |

CLASSES WILL FILL QUICKLY! REGISTER NOW TO AVOID DISAPPOINTMENT

REGISTRATION INFORMATION:

Phone: 519-652-1385

Online: www.londongymnasticsacademy.com

www.londonheatcheerleading.com

E-Mail: info@londongymnasticsacademy.com

info@londonheatcheerleading.com

FB: https://www.facebook.com/londongymnasticsacademy/

https://www.facebook.com/londonHeatCheerleading/

Director: Liz Timmermans
Rec Director: Suzanne Brodhurst
Cheer Director: Jamie Matte

Note: Classes may be added, cancelled, changed or

rescheduled at the sole discretion of the Directors.

FALL 2019 SESSION FEES

3/4 hour class - \$241.50 1 hour class - \$295.84 1 ½ hour class - \$386.40 2 hour class - \$465.00

- Classes are pro-rated for Thanksgiving Day and Hallowe'en.
 All classes on the Sat and Sun of the Thanksgiving Day weekend will run as scheduled.
- All Class and Registration fees are subject to HST.
- Fees are non-refundable and there are no make-up classes
- \$10 discount for first sibling, \$20 for second sibling, etc.
- Gymnastics Ontario/Reg'n Fee \$40 + HST (non-refundable).
 This fee covers each athlete from July 1st or from the date of registration until June 30th of each year.
- We are unable to offer make-up classes for inclement weather.